Advertisement

Are there any risks in taking Colcrys?

If you develop high levels of Colcrys in your body, you are at risk of serious illness or even death. This risk is heightened if you take more than the approved dose or if you combine Colcrys with certain medications. Avoid drinking grapefruit juice or eating grapefruits because these can change how your body processes the drug and lead to a dangerous buildup. People with liver or kidney conditions may need a lower dosage to prevent Colcrys levels from becoming elevated. Colcrys may also complicate gastrointestinal conditions, such as Crohn's disease or ulcerative colitis.
 
It is important to discuss with your doctor any medicines or conditions that may affect how Colcrys works in your body. A number of prescription and over-the-counter drugs, as well as herbal remedies can interact with Colcrys.

Continue Learning about Muscoloskeletal Agent

How does baclofen interact with other medications?
Donna Hill Howes, RNDonna Hill Howes, RN
If you are using azelastine nasal spray, paraldehyde, orphenadrine, or thalidomide, baclofen can lea...
More Answers
How long does it take to get pain relief from hyaluronic acid injections?
Dr. Vonda Wright, MDDr. Vonda Wright, MD
I never guarantee my patients that they're going to see any effect from hyaluronic acid (HA) injecti...
More Answers
How effective is leflunomide at treating psoriatic arthritis?
Donna Hill Howes, RNDonna Hill Howes, RN
There has been very little research on using leflunomide to treat psoriatic arthritis. Small studies...
More Answers
Can Botox affect my emotional reactions?
YouBeautyYouBeauty
Scientists believe that facial expressions may influence our emotions, meaning that those whose face...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.